# SDR 0501883116

- Difficulty date: December 28, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 15,835 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3028
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, FAULT SHOWS EPSU INT LOAD EMER R.  RELAMPED CABIN EMERGENCY LIGHTS RIGHT CABIN AND REPLACED EPSU 12WL PER 33-51-39-000-001.  OPS CHECKED GOOD.
